advertisement
Question
Posted by: Anne | 2007/04/23

Hormones

I have been on Yasmin now for ± 3 - 4 years. When I started on the Yasmin I had a hormonal imbalance which lasted between 3 - 4 months. I have for the last 3 - 4 months been very irritable 1 - 2 weeks after menstruating and a couple of days before (classic PMS) I think I'm suffering from a hormonal imbalance which could have been induced by high stress levels - my brother passed away in November & my best friend in January. Shall I continue with Yasmin for another 2 or 3 months and then take it up with my GP if my symptoms continue, as I am not suffering any other ill effects from it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anne
hang in there a bit - try Vit B 6 100mg per day for the week before and week after your periods. You may have to talk to a psychologist as you had quite severe emotional trauma in the past 6 months - they must evaluate you for subclinical reactive depression? It creeps up on you - just a listless tired feeling, irritability, crying spells, feeling of you can't concentrate as you used to.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement